MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP CATHETER,FOLEY,100% SIL,COUDE,18FR 10ML

MEDLINE INDUSTRIES LP CATHETER,FOLEY,100% SIL,COUDE,18FR 10ML
Model Number DYND11593
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 05/01/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The facility reported that the physician inserted a a coude 18fr silicone and the tip punctured patient's bladder.The patient is reportedly ok.No additional details are available related to the customer reported issue.Despite multiple good faith efforts to obtain additional information, the customer contact was unable or unwilling to provide further incident details to the manufacturer.Due to the reported incident and in an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
The facility reported that the physician inserted a coude 18fr silicone and the tip punctured patient's bladder.

Brand Name
CATHETER,FOLEY,100% SIL,COUDE,18FR 10ML
Common Device Name
CATHETER,FOLEY,100% SIL,COUDE,18FR 10ML
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
karen trutsch
three lakes drive
northfield, IL 60093
MDR Report Key14686015
Report Number1417592-2022-00075
Device Sequence Number5538875
Product Code EZL
UDI-Device Identifier10884389124024
UDI-Public10884389124024
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberDYND11593
Device Catalogue NumberDYND11593
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/31/2022
Initial Report FDA Received Date06/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown